American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 96 of 96 found      Go to page: 1 2 3 4

[91] U. N. Singh and K. Mangla. Erratum: ``Operators with their inverses similar to their adjoints''\ (Proc. Amer. Math. Soc. {\bf 38} (1973), 258--260) . Proc. Amer. Math. Soc. 45 (1974) 467. MR 0343085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] U. N. Singh and Kanta Mangla. Operators with inverses similar to their adjoints . Proc. Amer. Math. Soc. 38 (1973) 258-260. MR 0310688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] J. Globevnik and I. Vidav. A note on normal-operator-valued analytic functions . Proc. Amer. Math. Soc. 37 (1973) 619-621. MR 0310663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Gert K. Pedersen. Some operator monotone functions . Proc. Amer. Math. Soc. 36 (1972) 309-310. MR 0306957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Gert K. Pedersen and Masamichi Takesaki. The operator equation $THT=K$ . Proc. Amer. Math. Soc. 36 (1972) 311-312. MR 0306958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] T. R. Chow and F. Gilfeather. Functions of direct integrals of operators . Proc. Amer. Math. Soc. 29 (1971) 325-330. MR 0433239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 96 of 96 found      Go to page: 1 2 3 4